RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 4, Pages 771–781 (Mi izv1273)  

This article is cited in 1 scientific paper (total in 1 paper)

Zero sets of entire generating functions of Pólya frequency sequences of finite order

O. M. Katkova, I. V. Ostrovskii


Abstract: A full description of zero sets of entire generating functions of Pólya frequency sequences of finite order is given. A generalization to the transcendental case of Poincaré's polynomial theorem, relating to the problem of precise determination of the number of positive roots with the help of Descartes' rule, is obtained.
Bibliography: 9 titles.

Full text: PDF file (1042 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:1, 101–112

Bibliographic databases:

UDC: 517.537.32 + 517.547.2
MSC: 30C15, 30D99
Received: 23.06.1987

Citation: O. M. Katkova, I. V. Ostrovskii, “Zero sets of entire generating functions of Pólya frequency sequences of finite order”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989), 771–781; Math. USSR-Izv., 35:1 (1990), 101–112

Citation in format AMSBIB
\Bibitem{KatOst89}
\by O.~M.~Katkova, I.~V.~Ostrovskii
\paper Zero sets of entire generating functions of P\'olya frequency sequences of finite order
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 4
\pages 771--781
\mathnet{http://mi.mathnet.ru/izv1273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1018747}
\zmath{https://zbmath.org/?q=an:0696.30028|0689.30019}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 1
\pages 101--112
\crossref{https://doi.org/10.1070/IM1990v035n01ABEH000689}


Linking options:
  • http://mi.mathnet.ru/eng/izv1273
  • http://mi.mathnet.ru/eng/izv/v53/i4/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maria Teresa Alzugaray, “On the Proximate Order of Growth of Generating Functions of Pólya Frequency Sequences”, Comput. Methods Funct. Theory, 1:2 (2002), 433  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:320
    Full text:85
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019